# SDR UPS07850708

- Difficulty date: August 14, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING FLAPWELL FUEL DUMP CHUTE FWD AREAS CORRODED.  REPAIRED LEFT WING FLAPWELL FUEL DUMP CHUTE FWD AREAS IAW SRM 51-01-08- 0, 57-02-00 FIG 007, DWG 5649654, AND SRM 51-01-21.
